Borch's Theorem from the perspective of comonotonicity

Collection: Articles
Title: Borch's Theorem from the perspective of comonotonicity / K.C. Cheung, Yian Rong, S.C.P. YamAuthor: Cheung, K.C.
Notes: Sumario: This short note revisits the classical Theorem of Borch on the characterization of Pareto optimal risk exchange treaties under the expected utility paradigm. Our objective is to approach the optimal risk exchange problem by a new method, which is based on a BreedenLitzenberger type integral representation formula for increasing convex functions and the theory of comonotonicity. Our method allows us to derive Borch¿s characterization without using KuhnTucker theory, and also without the need of assuming that all utility functions are continuously differentiable everywhere. We demonstrate that our approach can be used effectively to solve the Pareto optimal risk-sharing problem with a positivity constraint being imposed on the admissible allocations when the aggregate risk is positive.Related records: En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 13/01/2014 Volumen 54 Número 1 - enero 2014 Other categories: 6
Referencias externas:
See issue detail